# SDR UIEA2021091001997

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 19,621 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 3769
- Condition: Inoperative
- Location: Rt A/C Pack Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R/H PACK AUTO MODE INOP ( PACK TEMPERATURE CONTROL SYSTEMS (-200/-300) , AUTO MODE )( TRANSFERRED TO MEL 21-51-03-01, MDDR# 153268, CAT C. 19SEP2021. PLACARD INSTALLED.  /  LOG PAGE 1346540: REMOVED AND REPLACED RT TEMP CONTROL VALVE AND OPS CHECKED GOOD IAW AMM 21-51-12. THIS CLEARS MDDR 153268. )
